Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
413 Posts
Discussion Starter · #1 ·
ok as no doubt some of you have read...

i had an allergic reaction to Venlafaxine in about May-June time i think...

i felt ok after the meds had left my system...

but i started anaylsing myself all the time after the situation....

could this dp/dr be a late reaction from that time or just a product from the habbit of analysing myself?

can dp/dr be a really late reaction/withdrawal symptom?

any comments would be very much appreciated....

thank you :)
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #2 ·
ok as no doubt some of you have read...

i had an allergic reaction to Venlafaxine in about May-June time i think...

i felt ok after the meds had left my system...

but i started anaylsing myself all the time after the situation....

could this dp/dr be a late reaction from that time or just a product from the habbit of analysing myself?

can dp/dr be a really late reaction/withdrawal symptom?

any comments would be very much appreciated....

thank you :)
 

·
Registered
Joined
·
749 Posts
From my own experience it is possible for meds to create dr/dp symptoms, but they are more likely to agrivate exsisiting conditions, like u i went to docs not noing what was wrong with me, now i can see it was anxiety but i wasnt suffering the dr/dp then, but after my reaction to the meds given the anxiety levels went right up and the dp/dr came on. now dont feel that anxious but its obviously still there or the dp should of subsided......I THINK......
 

·
Registered
Joined
·
749 Posts
From my own experience it is possible for meds to create dr/dp symptoms, but they are more likely to agrivate exsisiting conditions, like u i went to docs not noing what was wrong with me, now i can see it was anxiety but i wasnt suffering the dr/dp then, but after my reaction to the meds given the anxiety levels went right up and the dp/dr came on. now dont feel that anxious but its obviously still there or the dp should of subsided......I THINK......
 
1 - 4 of 4 Posts
Top